Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Very heavy period - 7 days

(2 Posts)
weakestlink Sat 15-Mar-14 05:54:56

I usually have the contraceptive injection every 3 months but I stopped this month as I'd had so much spotting I thought if give it a break.

I've now been having the worst period over for just over a week.

It's so heavy I can barely go out. I have to change pads every 1/2 hr - 1 hr and despite sleeping on a bath towel I am having to get up every 2 hours in the night completely soaked.

There are very large clots - approx the size of a plum.

It's not slowing down... Should I see a doctor or is this normal after stopping the injection?

It's not painful at all but I'm getting tired. Partly because of the disturbed sleep!!

I had a baby 8 months ago if that's relevant.

Megbeth Sat 15-Mar-14 06:10:01

I have heard that can happen. Maybe ring the health direct or whatever it's called now for advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now